Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have scoliosis surgery awaiting manifested into disc problem. Given suboxen. Side effects and post surgery?

i am awaiting surgery for scoliosis that has manifested itself in one year owing to disc problems,it is my my lower back.
I have been given Suboxen for over a year now ,I am concerned of side effects of this med and will it work for post
surgery. My orthopedist does not like the med but my pain management doctor does not want me to be addicted again
so is Suboxen a dangerous med to be taking. Should I return to the vicodin etc I took during earlier surgeries to my hand.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
hallo dear friend ,thanks for writing to HCM
i have studied your case
suboxen is a opiod drug may lead to drug dependenc so now you should take for severe pain only
what is your MRI report says
there might be lumbar disc prolapse leading to radicular pain
you need some neurotropics like methylcobalamine [trinerve forte]
add calcium with vit D

take rest , take some analgesic , hot or cold fomentation
avoid lifting weights
sit with taking support to your back
continue spine extension exersizes
physiotherapy - SWD ,IFT WILL HELP

if MRI shows disc bulge with compression of nerve root you sould undergo decompression surgery
for further query contact
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor